×

Found 77 Documents (Results 1–77)

100
MathJax

A possibility of realizing the Landau-Hopf scenario in the problem of tube oscillations under the action of a fluid flow. (English. Russian original) Zbl 1447.74017

Theor. Math. Phys. 203, No. 1, 501-511 (2020); translation from Teor. Mat. Fiz. 203, No. 1, 78-90 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Eight(y) mathematical questions on fluids and structures. (English) Zbl 1447.76016

MSC:  76F20 35Q35 74F10
PDF BibTeX XML Cite
Full Text: DOI

Amplitude equation for a nonlinear three dimensional convective flow in a mushy layer. (English) Zbl 1323.76105

Mohapatra, Ram N. (ed.) et al., Mathematics and computing. Selected papers based on the presentations at the 2nd international conference, ICMC, Haldia, India, January 5–10, 2015. New Delhi: Springer (ISBN 978-81-322-2451-8/hbk; 978-81-322-2452-5/ebook). Springer Proceedings in Mathematics & Statistics 139, 399-410 (2015).
MSC:  76R10 35Q35
PDF BibTeX XML Cite
Full Text: DOI

An invariant finite-dimensional approximation to the Navier-Stokes equations and self-excited oscillatory modes of Poiseuille flow. (English. Russian original) Zbl 0739.76018

J. Appl. Math. Mech. 54, No. 3, 343-354 (1990); translation from Prikl. Mat. Mekh. 54, No. 3, 416-429 (1990).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification